# SDR VQMA2021071800005

- Difficulty date: October 1, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N10RZ
- Make and model: Gulstm G150
- Aircraft serial: 258
- Aircraft time: 4,577 hours, 2,377 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 35370000000
- Part serial: IL064
- Condition: Unserviceable
- Part time: 4,585 hours, 2,381 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON OCTOBER 1ST, 2021, AIRCRAFT TAIL NUMBER N10RZ WHILE ON APPROACH TO KSLE, THE LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  THE CREW DECIDED TO RETURN TO THEIR DEPARTURE FIELD (KBOI) DUE TO IMC CONDITIONS AT KSLE AND MAINTENANCE AVAILABILITY.  N10RZ PERFORMED TO PASSES BY THE TOWER AT KBOI AND DETERMINED THE GEAR WAS DOWN BUT NO VERIFICATION IT WAS LOCKED.  AN EMERGENCY WAS DECLARED AND N10RZ CIRCLED THE FIELD TO BURN DOWN TO MINIMUM FUEL FOR LANDING.  N10RZ THEN PROCEEDED TO LAND SAFELY WITH NO ISSUES.  TECHNICIANS FOUND THE LH MAIN LANDING GEAR DOWN LOCK SWITCH ROLL PIN ON THE LH MAIN LANDING GEAR ACTUATOR HAD BACKED OUT CAUSING THE INDICATION ISSUE.  THE LH MAIN LANDING GEAR ACTUATOR WAS REPLACED, AND OPERATIONAL CHECKS COMPLETED SATISFACTORILY.
